Uniqueness of complex geodesics and characterization of circular domains.
Manuscripta mathematica, Tome 74 (1992) no. 2, pp. 277-298
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1992__74_2_155697,
author = {Giorgio Patrizio and Marco Abate},
title = {Uniqueness of complex geodesics and characterization of circular domains.},
journal = {Manuscripta mathematica},
pages = {277--298},
year = {1992},
volume = {74},
number = {2},
zbl = {0758.53039},
url = {http://geodesic.mathdoc.fr/item/MM2_1992__74_2_155697/}
}
Giorgio Patrizio; Marco Abate. Uniqueness of complex geodesics and characterization of circular domains.. Manuscripta mathematica, Tome 74 (1992) no. 2, pp. 277-298. http://geodesic.mathdoc.fr/item/MM2_1992__74_2_155697/